# SDR SIMA20210709001

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,680 hours, 33,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER ENTRY DOOR (1L) IS VERY DIFFICULT TO OPEN.-C/A-LUBRICATED MAIN CABIN DOOR ROLLERS ,OPS CHECK GOOD IAW AMM 52-10-00.
